On the supremum from gaussian processes over infinite horizon

Research output: Contribution to journalArticle

Details

Authors
  • Krzysztof Debicki
  • Zbigniew Michna
  • Tomasz Rolski
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Probability Theory and Statistics
Original languageEnglish
Pages (from-to)83-100
JournalProbability and Mathematical Statistics
Volume18
Issue number1
Publication statusPublished - 1998
Publication categoryResearch
Peer-reviewedYes